Translator Disclaimer
June 2013 On colimits and elementary embeddings
Joan Bagaria, Andrew Brooke-Taylor
J. Symbolic Logic 78(2): 562-578 (June 2013). DOI: 10.2178/jsl.7802120

Abstract

We give a sharper version of a theorem of Rosický, Trnková and Adámek [13], and a new proof of a theorem of Rosický [12], both about colimits in categories of structures. Unlike the original proofs, which use category-theoretic methods, we use set-theoretic arguments involving elementary embeddings given by large cardinals such as $\alpha$-strongly compact and $C^{(n)}$-extendible cardinals.

Citation

Download Citation

Joan Bagaria. Andrew Brooke-Taylor. "On colimits and elementary embeddings." J. Symbolic Logic 78 (2) 562 - 578, June 2013. https://doi.org/10.2178/jsl.7802120

Information

Published: June 2013
First available in Project Euclid: 15 May 2013

zbMATH: 1275.03144
MathSciNet: MR3145196
Digital Object Identifier: 10.2178/jsl.7802120

Subjects:
Primary: 03E55, 03E75, 18A15, 18C35
Secondary: 18A30, 18A35

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 2 • June 2013
Back to Top